Albanese and Picard 1-motives  [ 1-motifs d’Albanese et de Picard ] (2001)


Barbieri-Viale, Luca; Srinivas, Vasudevan
Mémoires de la Société Mathématique de France, Tome 87 (2001) vi-104 p doi : 10.24033/msmf.400
URL stable : http://www.numdam.org/item?id=MSMF_2001_2_87__1_0

Bibliographie

[1] L. Barbieri-VialeOn algebraic 1-motives related to Hodge cycles, preprint math.AG/0103179, 2001. Zbl 1060.14012 | MR 1954056

[2] L. Barbieri-Viale, C. Pedrini and C. WeibelRoitman’s theorem for singular complex projective surfaces, Duke Math. J. 84, No. 1, (1996) 155–189. Zbl 0864.14026 | MR 1394751

[3] L. Barbieri-Viale, A. Rosenschon and M. SaitoDeligne’s conjecture on 1-motives, preprint math.AG/0102150, 2001. Zbl 1124.14014 | MR 2018930

[4] L. Barbieri-Viale and V. SrinivasOn the Néron-Severi group of a singular variety, J. Reine Ang. Math. (Crelles Journal) 435 (1993) 65–82. Zbl 0757.14001 | | MR 1203911

[5] L. Barbieri-Viale and V. SrinivasThe Néron-Severi group and the mixed Hodge structure on H 2 , J. Reine Ang. Math. (Crelles Journal) 450 (1994) 37–42. Zbl 0790.14011 | | MR 1273954

[6] L. Barbieri-Viale and V. SrinivasAlbanese and Picard 1-motives, C. R. Acad. Sci. Paris, t. 326, Série I (1998) 1397–1401. Zbl 0930.14012 | MR 1649181

[7] J. BiswasTopics in Algebraic Cycles, PhD Thesis, TIFR and University of Mumbai, 1997.

[8] J. Biswas and V. SrinivasRoitman’s theorem for singular projective varieties, Compositio Math. 119 (1999) 213–237. Zbl 0969.14005 | MR 1723130

[9] J. Biswas and V. SrinivasA Lefschetz (1,1)-Theorem for normal projective complex varieties, Duke Math. J. 101 (2000) 427–458. Zbl 0976.14010 | MR 1740683

[10] J-F. BoutotSchéma de Picard local, Springer LNM 632, 1978. Zbl 0371.14005 | MR 492263

[11] S. Bosch, W. Lutkebohmert and M. RaynaudNéron Models, Springer Ergebnisse der Math. 21 Heidelberg, 1990. Zbl 0705.14001 | MR 1045822

[12] J.A. CarlsonThe one-motif of an algebraic surface, Compositio Math. 56 (1985) 271–314. Zbl 0629.14027 | | MR 814549

[13] C. ChevalleySur la théorie de la variété de Picard, American J. Math. 82 (1960) 435-490. Zbl 0127.37701 | MR 118723

[14] P. DeligneEquations différentielles à points singuliers réguliers, Springer LNM 163 Heidelberg, 1970. Zbl 0244.14004 | MR 417174

[15] P. DeligneThéorie de Hodge II, III Publ. Math. IHES 40 (1972) 5–57 and Publ. Math. IHES 44 (1974) 5–78. | MR 498552

[16] P. DeligneA quoi servent les motifs ?, in “Motives” Proc. Symp. Pure Math AMS 55, Part 1, (1994) 143–161. Zbl 36.0082.01 | MR 1265528

[17] P. DeligneLetter to H. Esnault, November 4, 1994.

[18] P. Deligne and L. IllusieRélèvements modulo p 2 et décomposition du complexe de de Rham, Invent. Math. 89 (1987) 247–270. Zbl 0632.14017 | | MR 894379

[19] H. Esnault, V. Srinivas and E. ViehwegThe universal regular quotient of the Chow group of points on projective varieties, Inv. Math. 135 (1999) 595–664. Zbl 0954.14003 | MR 1669284

[20] H. Esnault and E. ViehwegLectures on vanishing theorems, Birkäuser DMV Seminar 20 Basel, 1992. MR 1193913

[21] W. FultonIntersection theory, Springer Ergebnisse der Math. 2 Heidelberg, 1984. Zbl 0541.14005 | MR 732620

[22] H. GilletOn the K-theory of surfaces with multiple curves and a conjecture of Bloch, Duke Math. J. 51, No. 1, (1984) 195–233. Zbl 0557.14003 | MR 744295

[23] A. GrothendieckTechnique de descente et théorèmes d’existence en géométrie algébrique I–VI, “Fondements de la Géométrie Algébrique” Extraits du Séminaire Bourbaki 1957/62. Zbl 0238.14015

[24] A. Grothendieck et al. – SGA2 - Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (1962), North-Holland, Amsterdam, 1968. MR 476737

[25] A. Grothendieck et al. – SGA4 - Théorie des topos et cohomologie étale des schémas (1963-64), Springer LNM 269 270 305, Heidelberg, 1972-73.

[26] A. Grothendieck et al. – SGA6 - Théorie des intersections et théorème de Riemann-Roch (1966-67), Springer LNM 589, 1977.

[27] A. Grothendieck et al. – SGA7 - Groupes de monodromie en géométrie algébrique (1967-68), Springer LNM 288 340, 1972-73.

[28] R. HartshorneAmple subvarieties of algebraic varieties, Springer LNM 156, 1970. Zbl 0208.48901 | | MR 282977

[29] R. HartshorneOn the De Rham cohomology of algebraic varieties, Publ. Math. IHES 45 (1976) 5–99. Numdam | Zbl 0326.14004 | | MR 432647

[30] M. Levine and C. WeibelZero-cycles and complete intersections on singular varieties, J. Reine Ang. Math. (Crelles Journal) 359 (1985) 106–120. Zbl 0555.14004 | | MR 794801

[31] S. LichtenbaumSuslin homology and Deligne 1-motives, in “Algebraic K-theory and algebraic topology” NATO ASI Series, 1993, 189–197. Zbl 0902.14004 | MR 1367297

[32] B. Mazur and W. MessingUniversal extensions and one dimensional crystalline cohomology, Springer LNM 370, 1974. Zbl 0301.14016 | MR 374150

[33] J. S. MilneÉtale cohomology, Princeton University Press, Princeton, New Jersey, 1980. Zbl 0433.14012 | MR 559531

[34] D. MumfordBiextensions of formal groups, International Colloquium on Algebraic Geometry (Bombay, 1968) Oxford University Press, 1969, 307–322. MR 257089

[35] D. MumfordThe topology of normal singularities on an algebraic surface and a criterion for simplicity, Publ. Math. IHES 9 (1961) 5-22. Zbl 0108.16801 | | MR 153682

[36] J. MurreOn contravariant functors from the category of preschemes over a field into the category of abelian groups (with application to the Picard functor), Publ. Math. IHES 23 (1964) 581–619. Zbl 0142.18402 | | MR 206011

[37] F. OortA construction of generalized Jacobian varieties by group extensions, Math. Annalen 147 (1962) 277–286. Zbl 0101.38502 | | MR 141667

[38] F. OortCommutative group schemes, Springer LNM 15, 1966. Zbl 0216.05603 | MR 213365

[39] N. RamachandranAlbanese and Picard 1-motives, Ph D Thesis (preliminary version, 1995).

[40] N. RamachandranAlbanese and Picard one-motives of schemes, preprint, math.AG/9804042, 1998. MR 2694868

[41] N. RamachandranA conjecture of Deligne on one-motives, preprint, math.AG/9806117, 1998.

[42] M. RaynaudSpécialisation du foncteur de Picard, Publ. Math. IHES 38 (1970) 27–76. Zbl 0207.51602 | | MR 282993

[43] M. Raynaud1-motifs et monodromie géométrique, Exposé VII, Astérisque 223 (1994) 295–319. MR 1293976

[44] M. SaitoMixed Hodge modules, Publ. RIMS Kyoto Univ. 26 (1990) 221–333. Zbl 0727.14004 | MR 1047415

[45] M. SaitoIntroduction to mixed Hodge modules, Astérisque, 179-180 (1989) 145-162. Zbl 0753.32004 | MR 1042805

[46] S. SaitoTorsion zero-cycles and étale homology of singular schemes, Duke Math. J. 64, No. 1, (1991) 71–83. Zbl 0764.14011 | MR 1131393

[47] J.-P. SerreMorphismes universels et variétés d’Albanese, dans “Variétés de Picard” ENS Séminaire C. Chevalley 3e année: 1958/59.

[48] J.-P. SerreMorphismes universels et différentielles de troisième espèce, dans “Variétés de Picard” ENS Séminaire C. Chevalley 3e année: 1958/59. Numdam | Zbl 0123.14001 |

[49] J.-P. SerreGroupes algébriques et corps de classes, Hermann, Paris, 1959. Zbl 0097.35604 | MR 103191

[50] E. H. SpanierAlgebraic Topology, McGraw-Hill, New York, 1966. Zbl 0145.43303 | MR 210112

[51] J.H.M. SteenbrinkCup products and mixed Hodge structures, preprint, math.AG/9902134, 1999. Zbl 0515.14003

[52] A. Suslin and V. VoevodskySingular homology of abstract algebraic varieties, Inv. Math. 123 (1996) 61–94. Zbl 0896.55002 | | MR 1376246

[53] Bin Zhang Sur les jacobiennes des courbes à singularités ordinaires, Manuscripta Math. 92 (1997) 1-12. | MR 1427664